University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Approximate momentum conservation for spatial semidiscretizations of semilinear wave equations

Oliver, M, West, M and Wulff, C (2004) Approximate momentum conservation for spatial semidiscretizations of semilinear wave equations NUMERISCHE MATHEMATIK, 97 (3). 493 - 535. ISSN 0029-599X

[img]
Preview
PDF
fulltext.pdf

Download (560kB)
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmail
Oliver, MUNSPECIFIED
West, MUNSPECIFIED
Wulff, CUNSPECIFIED
Date : 1 May 2004
Identification Number : 10.1007/s00211-003-0488-3
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, APPLIED, BACKWARD ERROR ANALYSIS, VARIATIONAL INTEGRATORS, NUMERICAL INTEGRATORS, GEVREY REGULARITY, PDES
Related URLs :
Depositing User : Mr Adam Field
Date Deposited : 27 May 2010 14:40
Last Modified : 09 Jun 2014 13:27
URI: http://epubs.surrey.ac.uk/id/eprint/1360

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800